Computational Complexity of the Avalanche Problem for One Dimensional Decreasing Sandpiles

Enrico Formenti, Kévin Perrot, Eric Rémila. Computational Complexity of the Avalanche Problem for One Dimensional Decreasing Sandpiles. J. Cellular Automata, 13(3):215-228, 2018. [doi]

Authors

Enrico Formenti

This author has not been identified. Look up 'Enrico Formenti' in Google

Kévin Perrot

This author has not been identified. Look up 'Kévin Perrot' in Google

Eric Rémila

This author has not been identified. Look up 'Eric Rémila' in Google